# SDR USAA2009060891425

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 36,530 hours, 14,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 6748
- Condition: Low Pressure
- Location: R1 Door
- Part time: 12,111 hours, 5,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 471 - LAS - EMERGENCY EGRESS SYSTEM - R1 DOOR ASSIST BOTTLE 5000 PSI LOW.  MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-991.
